MathSciNet Relay Station
MathSciNet bibliographic data
MR2831409 65R20 (45E10)
Bougoffa, Lazhar; Rach, Randolph C.; Mennouni, Abdelaziz A convenient technique for solving linear and nonlinear Abel integral equations by the Adomian decomposition method. Appl. Math. Comput. 218 (2011), no. 5, 1785–1793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement